Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89460
Title: On the classification of Schreier extensions of monoids with non-abelian kernel
Authors: Martins-Ferreira, Nelson 
Montoli, Andrea 
Patchkoria, Alex
Sobral, Manuela 
Keywords: Monoid; Schreier extension; obstruction; Eilenberg–Mac Lane cohomology of monoids
Issue Date: 2020
Publisher: De Gruyter
Project: UID/MAT/00324/2019 
Serial title, monograph or event: Forum Mathematicum
Volume: 32
Issue: 3
Abstract: We show that any regular (right) Schreier extension of a monoid M by a monoid A induces an abstract kernel \Phi: M \rightarrow\frac{End(A)}{Inn(A)}. If an abstract kernel factors through \frac{SEnd(A)}{Inn(A)}, where SEnd(A) is the monoid of surjective endomorphisms of A, then we associate to it an obstruction, which is an element of the third cohomology group of M with coeffcients in the abelian group U(Z(A)) of invertible elements of the center Z(A) of A, on which M acts via \Phi. An abstract kernel \Phi: M \rightarrow\frac{SEnd(A)}{Inn(A)} (resp. \Phi: M \rightarrow\frac{Aut(A)}{Inn(A)}) is induced by a regular weakly homogeneous (resp. homogeneous) Schreier extension of M by A if and only if its obstruction is zero. We also show that the set of isomorphism classes of regular weakly homogeneous (resp. homogeneous) Schreier extensions inducing a given abstract kernel \Phi: M \rightarrow\frac{SEnd(A)}{Inn(A)} (resp. \Phi: M \rightarrow\frac{Aut(A)}{Inn(A)}), when it is not empty, is in bijection with the second cohomology group of M with coeffcients in U(Z(A)).
URI: http://hdl.handle.net/10316/89460
DOI: 10.1515/forum-2019-0164
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
non ab monoid ext 7.pdf338.91 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

1
checked on Nov 2, 2021

Page view(s)

35
checked on Nov 25, 2021

Download(s)

28
checked on Nov 25, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.